[Sudden cardiac arrest after induction of general anesthesia: a case report].
Аннотация
We experienced sudden cardiac arrest after induction of general anesthesia using isoflurane. The patient had had paroxysmal atrial fibrillation for one year and had been treated with digoxin and cibenzoline succinate. Sinus rhythm appeared soon after the start of closed chest compression. However cardiac arrest recurred, and we inserted a temporary pacemaker catheter to stabilize the circulatory status. She awoke from anesthesia without any complications. The diagnosis of sick sinus syndrome (SSS) was made postoperatively and she had a permanent pacemaker implanted. We thought that the hidden SSS had been the cause of this sudden cardiac arrest.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.